# SDR FDEA201503080745

- Difficulty date: March 8, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327923920000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR SEAT TRACK HAS CORROSION LOCATION FRAME 78, Y 0.  REMOVED CORROSION ON MDCC SEAT TRACK FRAME 78, Y 0, IAW-A300-600-SRM-51-74-10.  AFTER CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW-A300-600-SRM-53-10-16 FIG 102, R & R WITH NEW SEAT TRACK IAW SRM-51-40-21, CAT A MAJOR REPAIR.
